MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513381
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).Initial reporter fax: (b)(6).(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 standard capacity biopsy forceps was used during a biopsy procedure performed on (b)(6) 2022.During procedure, metal pieces were found in the cup.The procedure was completed with another radial jaw 4 biopsy forceps.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter phone: (b)(4).Initial reporter fax: (b)(4).Block h6: device code a180104 captures the reported event of foreign material present in device.Block h10: the returned radial jaw4 was analyzed, and a visual evaluation noted that no signs or remnants of foreign material were found inside the jaws.Under magnification, no misalignments or gaps between the jaws were found.The clevis and the wires were also in good condition.The reported event was not confirmed.Based on all available information, it is possible that the manipulation, or other equipment used could have affected the procedure causing the reported complaint.However, there is no evidence to determine whether the problem was due to some issue in the device.Therefore, the most probable cause is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw4 biopsy forceps was used during a stomach biopsy procedure performed on (b)(6) 2022.During procedure, metal pieces were found in the cup.The procedure was completed with another radial jaw 4 biopsy forceps.There were no patient complications reported as a result of this event.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14029776
Report Number3005099803-2022-01745
Device Sequence Number4629323
Product Code FCL
UDI-Device Identifier08714729777953
UDI-Public08714729777953
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model NumberM00513381
Device Catalogue Number08714729777953
Device Lot Number0028407345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown